A Fatou-Bieberbach domain in C-2 which is not Runge

Wold, Erlend Fornäss (2008). A Fatou-Bieberbach domain in C-2 which is not Runge. Mathematische Annalen, 340(4), pp. 775-780. Berlin: Springer 10.1007/s00208-007-0168-1

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Wold, Erlend

ISSN:

0025-5831

Publisher:

Springer

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:24

Last Modified:

06 Dec 2013 14:06

Publisher DOI:

10.1007/s00208-007-0168-1

Web of Science ID:

000252693500004

URI:

https://boris.unibe.ch/id/eprint/37827 (FactScience: 211938)

Actions (login required)

Edit item Edit item
Provide Feedback